Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 134, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 28, 2021, 4:25 AM CDT for 4 counties in Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2021, 4:25 AM CDT (09:25 UTC)
- Expired
- Apr 28, 2021, 5:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carter County, OK, Garvin County, OK, McClain County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 62 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 3:01 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
231
WUUS54 KOUN 280925
SVROUN
OKC019-049-087-137-281000-
/O.NEW.KOUN.SV.W.0134.210428T0925Z-210428T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
425 AM CDT Wed Apr 28 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Western Garvin County in southern Oklahoma...
East central Stephens County in southern Oklahoma...
Northwestern Carter County in southern Oklahoma...
South central McClain County in central Oklahoma...
* Until 500 AM CDT.
* At 424 AM CDT, a severe thunderstorm was located 4 miles south of
Foster, moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pauls Valley, Purcell, Maysville, Elmore City, Wayne, Paoli, Katie,
Foster, Tatums, Rosedale, Antioch, Pernell and Whitebead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3451 9762 3500 9744 3497 9734 3495 9732
3496 9731 3490 9713 3444 9742
TIME...MOT...LOC 0924Z 202DEG 41KT 3455 9749
HAIL...1.00IN
WIND...60MPH
$$
Zwink2 follow-up statements
301
WWUS54 KOUN 280942
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
442 AM CDT Wed Apr 28 2021
OKC019-137-280952-
/O.CAN.KOUN.SV.W.0134.000000T0000Z-210428T1000Z/
Stephens OK-Carter OK-
442 AM CDT Wed Apr 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STEPHENS AND
NORTHWESTERN CARTER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3469 9751 3500 9744 3497 9734 3495 9732
3496 9731 3490 9713 3463 9730
TIME...MOT...LOC 0942Z 202DEG 41KT 3474 9740
$$
OKC049-087-281000-
/O.CON.KOUN.SV.W.0134.000000T0000Z-210428T1000Z/
Garvin OK-McClain OK-
442 AM CDT Wed Apr 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHWESTERN GARVIN AND SOUTH CENTRAL MCCLAIN COUNTIES...
At 442 AM CDT, a severe thunderstorm was located near Antioch, moving
north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pauls Valley, Purcell, Maysville, Wayne, Paoli, Rosedale, Antioch and
Whitebead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3469 9751 3500 9744 3497 9734 3495 9732
3496 9731 3490 9713 3463 9730
TIME...MOT...LOC 0942Z 202DEG 41KT 3474 9740
HAIL...1.00IN
WIND...60MPH
$$
Zwink015
WWUS54 KOUN 280951
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
451 AM CDT Wed Apr 28 2021
OKC049-087-281001-
/O.EXP.KOUN.SV.W.0134.000000T0000Z-210428T1000Z/
Garvin OK-McClain OK-
451 AM CDT Wed Apr 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GARVIN AND SOUTH
CENTRAL MCCLAIN COUNTIES WILL EXPIRE AT 500 AM CDT...
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire.
LAT...LON 3469 9751 3500 9744 3497 9734 3495 9732
3496 9731 3490 9713 3463 9730
TIME...MOT...LOC 0951Z 202DEG 41KT 3482 9736
$$
ZwinkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:43 AM CDT, 42 minutes earlier.
Area forecast discussion, Apr 28, 3:43 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Norman OK
343 AM CDT Wed Apr 28 2021
...New SHORT TERM, LONG TERM, UPPER AIR...
.SHORT TERM...
(Today and tonight)
Issued at 343 AM CDT Wed Apr 28 2021
The overall synoptic pattern has not changed from yesterday with
a broad, slow-moving upper-level low across the southwest U.S. and
attendant southwest flow downstream across the Southern Plains.
As one of round convection moves eastward, isentropic ascent
downstream from the aforementioned low has resulted in another
round of convection that has developed across northwest Texas into
southwest Oklahoma.
Transient, low-topped supercell structures have been occasionally
seen with the convection tonight (characteristic of a more
tropical air mass). With continued moderate low-level wind (0-1 km
shear of ~25 to 30 knots), low LCLs, and a rather moist
environment, occasional low-level circulations with an attendant
tornado threat remain possible this morning. In addition, flash
flooding will likely occur in some locations as convection trains
over areas that already received significant rainfall.
This area of convection is expected to gradually shift to the
northeast this morning as the low-level jet weakens and shifts
slightly to the east. Similar to yesterday, the amount of recovery
and attendant buoyancy will be critical on the magnitude of
afternoon/evening severe convection. Currently, it appears the
most likely area for recovery for severe thunderstorms will be
across western north Texas into southwest Oklahoma and perhaps
into central Oklahoma.
The synoptic front (which is expected to move into northwest
Oklahoma this morning) and any remnant boundaries from the earlier
convection should serve as a focus for redevelopment. Current
indications are the synoptic front should be in close proximity to
I-44 by late afternoon. Similar to yesterday, mesoscale trends
will have to be monitored carefully today (e.g., if the surface
front is farther southeast or northeast than forecast, that would
shift the greater risk of severe weather).
In addition to severe thunderstorms with all potential hazards,
heavy rainfall/flooding will continue to be a hazard. Opted to
remove Kay County from ongoing Flood Watch given the trends that
the more significant rainfall should stay the southeast. It would
not be surprising if additional counties in north central Oklahoma
could be canceled early later today.
Mahale
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 343 AM CDT Wed Apr 28 2021
Rain should end on Thursday as the cold front accelerates
southeastward in response to trough digging across the Midwest.
The trend is for the upper-level low that affected us today to
cutoff across southwest Texas. The uncertainty is when will the
low finally move eastward and affect our weather. Currently, most
guidance would suggest the low will eventually eject to the
northeast into the Southern Plains on Sunday. This should temper
the warmup some (notably across the eastern half of the area) and
also result in a chance for showers--especially across southeast
Oklahoma.
The next chance of rain still looks to be around Tuesday of next
week as a trough and attendant cold front approaches the Plains.
Mahale
&&
.AVIATION...
(06Z TAFS)
Issued at 1234 AM CDT Wed Apr 28 2021
Several rounds of showers and thunderstorms are expected overnight
into early Wednesday morning, and then again Wednesday afternoon
and evening. An area of thunderstorms currently extends from just
SE of OUN and SWO to near SPS. Another round will move in from the
southwest after 09Z or so, tracking near the I-44 corridor. MVFR
to IFR cigs and visbys will be possible for most terminals
throughout the forecast period. Winds will also shift from the
north late in the forecast period.
&&
.UPPER AIR...
Issued at 343 AM CDT Wed Apr 28 2021
An Upper Air flight for 12Z this morning will be weather
dependent. Additional flights are possible this afternoon and
evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 76 58 70 51 / 90 60 30 10
Hobart OK 77 55 70 48 / 80 40 30 10
Wichita Falls TX 79 59 71 52 / 90 70 40 30
Gage OK 75 50 72 43 / 30 30 10 10
Ponca City OK 77 57 73 48 / 80 70 20 10
Durant OK 81 63 73 55 / 80 100 70 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
037>048-050>052.
TX...Flood Watch through Thursday morning for TXZ085-086-088>090.
&&
SHORT TERM...10
LONG TERM....10
AVIATION...03Hazardous weather outlook, Apr 28, 4:06 AM CDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 406 AM CDT Wed Apr 28 2021 OKZ004>048-050>052-TXZ083>090-290915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 406 AM CDT Wed Apr 28 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Thunderstorms are expected this morning, primarily southeast of I-44. The primary hazard from the most intense storms are gusty winds and brief tornadoes. Additional thunderstorms are expected to redevelop this afternoon into the evening, especially along and southeast of I-44. Large hail and gusty winds are possible. There is also a low tornado risk. .Heavy Rainfall and Flooding... Heavy rainfall could result in flash flooding across portions of central and southern Oklahoma and western north Texas through tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms should exit the area Thursday morning. Additional thunderstorms are possible late Monday into Tuesday of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, Apr 28, 2:10 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
210 AM CDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TORNADO 4 E PAULS VALLEY 34.74N 97.14W
04/28/2021 GARVIN OK EMERGENCY MNGR
POWERLINES DOWN, SEVERAL TREES 30 INCHES IN
DIAMETER DOWN, METAL FRAMED BARN DAMAGED.
PATH AT LEAST ONE MILE LONG NORTH OF E CRD
1570. TIME ESTIMATED FROM RADAR.
&&
RBSpecial weather statement, Apr 28, 3:28 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
328 AM CDT Wed Apr 28 2021
OKZ040-041-046-280900-
Carter OK-Garvin OK-Murray OK-
328 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Carter...south
central Garvin and northwestern Murray Counties Until 400 AM CDT...
AT 327 AM CDT, a strong thunderstorm was located near Graham, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3434 9756 3438 9756 3477 9736 3460 9702
3431 9745
TIME...MOT...LOC 0827Z 212DEG 33KT 3439 9747
ZwinkSpecial weather statement, Apr 28, 3:33 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 333 AM CDT Wed Apr 28 2021 OKZ044-TXZ086-089-090-280900- Cotton OK-Clay TX-Wichita TX-Archer TX- 333 AM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR south central Cotton... northwestern Clay...southeastern Wichita and north central Archer Counties Until 400 AM CDT... AT 332 AM CDT, a strong thunderstorm was located 5 miles east of Holliday, moving northeast at 40 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3372 9859 3377 9869 3417 9849 3402 9822 TIME...MOT...LOC 0832Z 212DEG 33KT 3378 9860 Zwink
Special weather statement, Apr 28, 3:56 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
356 AM CDT Wed Apr 28 2021
OKZ028-040>042-280930-
Garvin OK-Pontotoc OK-McClain OK-Murray OK-
356 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR eastern Garvin...west central
Pontotoc...southeastern McClain and northwestern Murray Counties
Until 430 AM CDT...
AT 355 AM CDT, a strong thunderstorm was located 5 miles east of
Katie, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3447 9727 3455 9736 3491 9702 3492 9698
3496 9695 3473 9670
TIME...MOT...LOC 0855Z 227DEG 36KT 3456 9725
ZwinkSpecial weather statement, Apr 28, 4:00 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 400 AM CDT Wed Apr 28 2021 TXZ086-088-089-280930- Wichita TX-Archer TX-Baylor TX- 400 AM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Wichita... northwestern Archer and central Baylor Counties Until 430 AM CDT... AT 358 AM CDT, a strong thunderstorm was located near Seymour, moving northeast at 40 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Seymour, Holliday, Mabelle, Lake Diversion, Dundee, Mankins and southeastern Lake Kemp. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3358 9938 3383 9912 3384 9865 3344 9924 TIME...MOT...LOC 0858Z 230DEG 33KT 3357 9924 11
Special weather statement, Apr 28, 4:09 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 409 AM CDT Wed Apr 28 2021 OKZ039-040-046-280945- Stephens OK-Carter OK-Garvin OK- 409 AM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Stephens... northwestern Carter and western Garvin Counties Until 445 AM CDT... AT 408 AM CDT, a strong thunderstorm was located 5 miles southwest of Ratliff City, moving northeast at 50 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3430 9750 3435 9767 3485 9748 3474 9718 TIME...MOT...LOC 0908Z 203DEG 43KT 3439 9756 Zwink
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| Apr 27, 7:19 PM CDT | Tornado Warning | OUN | Tillman | 41 min |
| Apr 27, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 52 min |
| Apr 27, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| Apr 27, 8:46 PM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Apr 27, 9:01 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 27, 9:55 PM CDT | Special Weather Statement | OUN | Stephens | 50 min |
| Apr 27, 10:35 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 27, 10:43 PM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Apr 27, 10:46 PM CDT | Special Weather Statement | OUN | McClain | 44 min |
| Apr 27, 11:05 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 25 min |
| Apr 27, 11:24 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 36 min |
| Apr 27, 11:41 PM CDT | Special Weather Statement | OUN | Seminole | 34 min |
| Apr 27, 11:42 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 27, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 26 min |
| Apr 27, 11:58 PM CDT | Tornado Warning | OUN | Garvin, McClain | 17 min |
| Apr 28, 12:13 AM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 32 min |
| Apr 28, 12:27 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, McClain, Murray, Stephens | 3 hr |
| Apr 28, 12:47 AM CDT | Flash Flood Warning | OUN | Garvin | 8 hr |
| Apr 28, 12:59 AM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie, Seminole | 4 hr |
| Apr 28, 1:31 AM CDT | Special Weather Statement | OUN | Pottawatomie | 29 min |
| Apr 28, 1:40 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Apr 28, 1:43 AM CDT | Special Weather Statement | OUN | Seminole | 32 min |
| Apr 28, 3:11 AM CDT | Flash Flood Warning | OUN | Carter, Cotton, Jefferson, Murray, Stephens | 6 hr |
| Apr 28, 3:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| Apr 28, 3:56 AM CDT | Special Weather Statement | OUN | Murray | 34 min |
| Apr 28, 4:09 AM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| Apr 28, 4:27 AM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| Apr 28, 5:05 AM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Apr 28, 5:09 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| Apr 28, 5:24 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 18 hr |
| Apr 28, 6:19 AM CDT | River Flood Advisory | OUN | Carter, Garvin, Murray | 4 hr |
| Apr 28, 6:33 AM CDT | Flash Flood Warning | OUN | Garvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 4 hr |
| Apr 28, 8:02 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| Apr 28, 8:15 AM CDT | Special Weather Statement | OUN | Pontotoc | 30 min |
| Apr 28, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 27 min |
| Apr 28, 8:47 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Apr 28, 8:48 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Johnston, Pontotoc | 3 hr |
| Apr 28, 8:56 AM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| Apr 28, 9:03 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, McClain, Murray, Stephens | 117 min |
| Apr 28, 9:14 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:16 AM CDT | Flash Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Apr 28, 9:53 AM CDT | River Flood Warning | OUN | Hughes, Seminole | 35 hr |
| Apr 28, 9:56 AM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 13 hr |
| Apr 28, 9:59 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 3 hr |
| Apr 28, 10:46 AM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 4 hr |
| Apr 28, 11:01 AM CDT | Areal Flood Warning | OUN | Carter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Apr 28, 11:39 AM CDT | River Flood Advisory | OUN | Hughes | 2 hr |
| Apr 28, 11:43 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 28, 11:59 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 31 min |
| Apr 28, 12:16 PM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 4 hr |
| Apr 28, 1:20 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Apr 28, 1:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Apr 28, 1:31 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Apr 28, 1:45 PM CDT | Special Weather Statement | OUN | Garfield | 30 min |
| Apr 28, 2:07 PM CDT | River Flood Warning | OUN | Hughes | 9 hr |
| Apr 28, 2:22 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Apr 28, 2:38 PM CDT | Special Weather Statement | OUN | Canadian | 22 min |
| Apr 28, 2:46 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| Apr 28, 3:17 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 28, 3:22 PM CDT | Special Weather Statement | OUN | Logan | 23 min |
| Apr 28, 3:52 PM CDT | Special Weather Statement | OUN | Caddo | 23 min |
| Apr 28, 3:54 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 31 hr |
| Apr 28, 3:56 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche | 3 hr |
| Apr 28, 4:19 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 28, 4:21 PM CDT | Special Weather Statement | OUN | Caddo | 24 min |
| Apr 28, 4:23 PM CDT | Special Weather Statement | OUN | Logan, Noble | 37 min |
| Apr 28, 4:48 PM CDT | Special Weather Statement | OUN | Grady | 42 min |
| Apr 28, 4:56 PM CDT | Areal Flood Advisory | OUN | Noble | 3 hr |
| Apr 28, 5:01 PM CDT | Special Weather Statement | OUN | Noble | 44 min |
| Apr 28, 5:23 PM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| Apr 28, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Johnston | 24 min |
| Apr 28, 5:40 PM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Apr 28, 6:02 PM CDT | Special Weather Statement | OUN | Atoka | 28 min |
| Apr 28, 6:26 PM CDT | Special Weather Statement | OUN | Washita | 49 min |
| Apr 28, 6:59 PM CDT | Special Weather Statement | OUN | Caddo | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.